# SDR UPS07150351

- Difficulty date: July 30, 2007
- Submitted: August 6, 2007
- Operation: Air carrier
- Aircraft: N146UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0829
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Inoperative
- Location: Evac Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EVAC SLIDE WARNING LIGHT INOP.  DEFERRED PER MEL 52-73-01-1. M 355534 PLACARD INSTALLED.  RESET PLUG ON ASPSU.  PERFORMED BITE TEST OF FASPSU PER 52-73-00-05, OPS CHECK NORMAL.  PLACARD REMOVED.
